# SDR 2008UALA03457

- Difficulty date: June 16, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 45,248 hours, 6,664 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8088846
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION.  ADVISORY MSG-8061562 INACTV TA MODE.  *S/D*  FOUND FAULTY STARTER AIR VALVE.  REPLACED STARTER VALVE ASSEMBLY PER 80-11-02.  ALL OPS AND STARTS NORMAL MSG ERASED.  AC OK FOR SERVICE.
